# SDR SWIA201642195

- Difficulty date: May 14, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 19,580 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS 333, STR 25R HAS CORROSION.  R & R STRINGER SPLICE AT FS 333 IAW SRM. PRESSURE CHECK GOOD.
